# SDR AWKA2017072000001

- Difficulty date: July 16, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N753XJ
- Make and model: Cessna 750
- Aircraft serial: 7500053
- Aircraft time: 9,224 hours, 5,006 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66166
- Part serial: NB34P
- Condition: Failed
- Location: Lt Engine
- Part time: 9,199 hours, 4,986 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H, A

## Discrepancy

FLIGHT CREW RECEIVED A HYD QUANTITY LOW A AMBER CAS MESSAGE WHILE AT FL450. CREW CONDUCTED THE APPROPRIATE CHECKLIST AND DISCUSSED THEIR OPTIONS WITH MX CONTROL. SINCE MIA HAD THE LONGEST RUNWAY AND FAVORABLE WINDS, THE DECISION WAS MADE TO DIVERT THERE, WHERE THEY LANDED WITHOUT INCIDENT. MAINTENANCE FOUND A FAILED LT ENGINE DRIVEN HYDRAULIC PUMP AS THE CAUSE OF THE HYDRAULIC LEAK. HYDRAULIC SYSTEM A WAS FLUSHED AND FILTERS REPLACED. THE LT EDP WAS REPLACED WITH AN OVERHAULED UNIT; LEAK AND OPERATIONAL CHECKS WERE NORMAL. THE AIRCRAFT IS SCHEDULED FOR A CONFIDENCE FLIGHT PRIOR TO IT BEING RETURNED TO SERVICE.
